MAUDE Adverse Event Report: Boston Scientific Corporation CanGaroo Envelope; Implantable Surgical Mesh

Boston Scientific Corporation CanGaroo Envelope; Implantable Surgical Mesh
Model Number BC04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
CanGaroo Envelope
Common Device Name
Implantable Surgical Mesh
Manufacturer (Section D)
Boston Scientific Corporation
1100 old ellis rd
suite 1200
roswell GA 30076
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION BOSTO
110 old ellis rd suite 1200
roswell GA 30076
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50903010
Report Number2124215-2026-51274
Device Sequence Number16128836
Product Code FTM
UDI-Device Identifier00859389005072
UDI-Public(01)00859389005072
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
D583162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/23/2022
Device Model NumberBC04
Device Catalogue NumberBC04
Device Lot NumberM20A1016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale